MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS FEM LT SZ 4 NAR CEM; ATTUNE IMPLANT : KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE PS FEM LT SZ 4 NAR CEM; ATTUNE IMPLANT : KNEE FEMORAL
Model Number 1504-10-124
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Hemorrhage/Blood Loss/Bleeding (1888); Pain (1994); No Code Available (3191)
Date of Event 11/21/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient underwent a left total knee arthroplasty on (b)(6) 2015 secondary to pain.Attune implants were used.Depuy cement x1 was used.The patella was resurfaced.No intraoperative complications noted.The patient underwent a revision on the left knee on (b)(6) 2017 secondary to pain, stiffness and suspected loosening.Intraoperatively, the surgeon discovered evidence of keloid from previous surgery; and noted excess scar tissue.The preoperative diagnosis states possible loosening, however, intraoperatively, the surgeon stated that he removed the tibial component which had a great deal of cement posteriorly which also was removed; surgical notes are unclear as to whether loosening was confirmed at this time.There was evidence of a bleed from the posterior aspect of the femur which required consult with a vascular surgeon and repair.Pmh: osteoarthropathy, left knee; tricompartmental arthritis, left knee.Doi: (b)(6) 2015.Dor: (b)(6) 2017.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : null.Device history batch : null.Device history review : null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.  added: d11, h6 (no code available (3191) is used to capture the device revision or replacement).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate. .
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE PS FEM LT SZ 4 NAR CEM
Common Device Name
ATTUNE IMPLANT : KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9558257
Report Number1818910-2020-00859
Device Sequence Number2224912
Product Code JWH
UDI-Device Identifier10603295041696
UDI-Public10603295041696
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K111433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model Number1504-10-124
Device Catalogue Number150410124
Device Lot Number7782627
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/16/2019
Supplement Date Received by Manufacturer02/03/2020
03/18/2020
10/30/2021
Initial Report FDA Received Date01/07/2020
Supplement Report FDA Received Date02/06/2020
03/31/2020
11/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE MEDIAL DOME PAT 35MM.; ATTUNE PS RP INSRT SZ4 6MM.; ATTUNE RP TIB BASE SZ 5 CEM.; SMARTSET GHV GENTAMICIN 40G.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR